# SDR QXEA2010111800786

- Difficulty date: November 16, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 9,685 hours, 10,542 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT INBD SEAT RAIL NR5 HAS AREAS OF CORROSION BETWEEN STA X95.00 AND X102.500.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884. REMOVED NR5 SEAT TRACK IAW SRM 51-40-15, 51-42-05 AND 51-41-05. MATCH DRILLED NEW NR5 SEAT TRACK TO ACFT IAW SRM 51-40-07. ALODINED AND PRIMED NEW SEAT TRACK AS REQUIRED IAW SRM 51-21-10.  INSTALLED NEW NR5 SEAT TRACK IAW SRM 51-40-15, 51-41-05 AND 51-42-05.
